# SDR SWI2025F00401

- Difficulty date: March 7, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N298SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000832
- Aircraft time: 11,542 hours, 9,951 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER BEAM, AFT GIRT BAR FITTING CUTOUT HAS CORROSION ON EDGE AS MARKED. (C-CHECK RO 03/23/2024)BLENDED OUT THE CORROSION ON AFT SERVICE DOOR LOWER BEAM, AFT GIRT BAR FITTING CUTOUT CORNER. BLEND DIMENSIONS AS FOLLOWS; D= .008", L= .973", W= .019", MAX ALLOWABLE DEPTH= .014". THIS WAS FOUND TO BE WITHIN ACCEPTABLE LIMITS. REF. SRM 51-10-02, SRM 51-10-03, SRM 51-75-16, EDRAWING# 170-65858-001, SM-1589 NE 03-071. CALIPER ASSET# TC2-10389 CAL DUE 7-3-25. SEE CONTINUE CARD FOR WORK PERFORMED.
